# SDR SIMA20141010001

- Difficulty date: October 10, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 36,495 hours, 33,423 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Parking Brake
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE LIGHT INOPERATIVE.  R & R PARKING BRAKE LIGHT BULBS.  OPERATIONS CHECKED GOOD IAW SMP.
